# SDR DHL2002806507

- Difficulty date: June 29, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND RT WING O/B LEADING EDGE UPPER PART FORMER CRACKED 1 INCH AT XFS 603.750.  STOP DRILLED CRACK PER SRM 57-2-0 FIG 2.  FABRICATED DOUBLER PER SRM 57-2-0 FIG 2.  INSTALLED NEW DOUBLER PER SRM 57-2-0 FIG 2.
